Keywords = integral inequalities
Number of Articles: 3
1. New Inequalities of Hermite-Hadamard Type for Log-Convex Functions

Volume 3, Issue 2, Summer and Autumn 2017, Pages 98-115

Silvestru Sever Dragomir


2. On Some Fractional Integral Inequalities of Hermite-Hadamard Type for $r$-Preinvex Functions

Volume 2, Issue 2, Summer and Autumn 2016, Pages 120-127

Abdullah Akkurt; Hüseyin Yildirim


3. A Survey on Ostrowski Type Inequalities Related to Pompeiu's Mean Value Theorem

Volume 1, Issue 1, Winter and Spring 2015, Pages 1-35

Silvestru S. Dragomir